# SDR UIEA2019083105412

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,082 hours, 19,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MSG FOR 20 SECONDS ON SHORT FINAL. PERFORMED BITE TEST ON RT PACK TEMP CONTROLLER AND SYSTEM TEST, NO CURRENT FAULTS NOTED IAW AMM 21-62-00. SYSTEM OK FOR CONTINUED SERVICE.
